# SDR 2DYA20150420002

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N770JM
- Make and model: Boeing 767233
- Aircraft serial: 24145
- Aircraft time: 83,132 hours, 19,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 2012
- Part serial: 38112
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A4 MX CHECK, AMT WAS INSPECTING THE EMER LIGHTING & FOUND THAT THE LIGHTS AT THE AFT GALLEY DOORS DID NOT ILLUMINATE DURING TEST.  DISCREPANCY CREATED, ON 4/18/15 THE RT AFT GALLEY POWER PACK & BATTERY WAS R & R.  OPERATIONAL CHECK WAS GOOD IAW AMM 33-50-00, NO FURTHER ISSUES.
